Publication
Title
Fragmentation of an infinite square plane into discrete linear units in the oxyselenide
Author
Abstract
Language
Dutch
Source (journal)
Journal of the American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 2008
ISSN
0002-7863
Volume/pages
130:44(2008), p. 14426-14427
ISI
000260533400037
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.02.2009
Last edited 08.06.2018
To cite this reference